Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking lisinopril and thyroid medication. Have burping. Is it a side effect?

I have been taking lisinopril/ hctz 20/25mg and I feel like its hard for me to burp at night. During the day I don t feel like that as much. When I do burp at night seems repeative for a while. This is my first time taking pills for anything. I also take 25mg of generic thyroid pills too. Is it a bad side effect to feel like you have to burp but can t or when you do it feels like breathing threw a bubble feeling?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Your burping is unlikely due to the medication that you take.
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor